# SDR UALA2011032301396

- Difficulty date: March 22, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 55,069 hours, 20,362 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Seat 18 Def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASKS DROPPED AT 18DEF.  REPACKED MASKS PER AMM, DROP CHECK PER MM, OPS CHECK GOOD.
